# SDR MALA975491

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: HPD9405393
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, 4A EMERGENCY LIGHT COVER MISSING.  MAINTENANCE REPLACED LENS.  OPS CHECK GOOD.  (M)
